| Model Number |
20000000100011100 |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, that the device halts after partial boot cycle.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting additional information regarding the device and correcting information submitted on the initial medwatch report.Please reference sections d4 model number updated, d4 catalog number removed, d4 primary udi number updated.Evaluation results: the customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated and attributed to the main board.The main board was replaced to resolve the report.The board was scrapped after testing.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.